Close
Results 1 to 7 of 7
  1. #1
    Phen Newbie
    Join Date
    Aug 2006
    Posts
    8
    Photos
    View albums

    Question

    I'm new to this site, I was wondering if anyone taking phentermine has problems with their teeth hurting, gums bleeding, and inside of mouth getting sore? I brush and floss regularly.

  2. Advertising
    advertising
     

  3. #2
    dc
    dc is offline
    Phen Newbie
    Join Date
    May 2006
    Posts
    9
    Photos
    View albums

    Post

    Yes! I think it's because your mouth gets so dry. My tongue stays sore. I drink and chew gum, but it does not help.

  4. #3
    Phen Newbie
    Join Date
    Sep 2006
    Posts
    1
    Photos
    View albums

    Post

    OMG mine too... and I have just completed my first week. Does anyone have any ideas on how to better hydrate your mouth? I'm drinking liquids, water, diet soda, chewing gum, licking my lips to death... help! It's so uncomfortable and my gums are almost blood red.


    Sept 20, 2006 - weigh-in: 256 lbs.
    Sept 21, 2006 - started phentermine
    Sept 26, 2006 - 246 #/10 lbs. lost
    Oct 5, 2006 - 238 lbs./18 lbs. lost

  5. #4
    Bronze Phenster
    Join Date
    Oct 2006
    Posts
    53
    Photos
    View albums

    Post

    I have been on phen for 9 days now and I just noticed yesterday I have sensitivity on my gums. they hurt. I started gargling with warm salt water and they feel better now.
    Chel

  6. #5
    Phen Newbie
    Join Date
    Oct 2006
    Location
    geogia
    Posts
    6
    Photos
    View albums

    Post

    I've had canker sores inside my mouth develop after 2 weeks. Don't know if it might be related
    9-22-06 SW 187
    9-29-06 180
    10-6-06 180
    10-8-06, 10-9-16 No Phen
    10-17-06 181 (TOM)
    10-24-06 179 (yeah!there's hope!)

    GW 150 (hoping by January)




  7. #6
    Phen Newbie
    Join Date
    Jul 2006
    Location
    Georgia
    Posts
    3
    Photos
    View albums

    Post

    Hi!

    This is my second round on Phen. The first time, I developed bad sores in my mouth and hurting teeth and gums. After a lot of research on mouth problems, I discovered that a lack of B vitamins causes this--at least for me.
    So this go round on Phen I took a Super B complex every morning. It helped but I still had one sore so now I take one in the morning and one at night and I have no more mouth problems!!! (your body excretes the extra B you don't need)

    Don't know why but our B vitamin stores are depleted while on Phen.

  8. #7
    Phen Newbie
    Join Date
    Oct 2006
    Location
    Omaha, NE
    Posts
    1
    Photos
    View albums

    Post

    When I first started taking Phen, my mouth was so sore and it was so dry that my lips would stick to my teeth!! I have found that only drinking water helps. If I try to drink a soda, my mouth is dry immediately. Hope this helps.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •